# SDR DALA1114810668

- Difficulty date: July 13, 2006
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 50,501 hours, 23,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs1698 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1698, STR 19L DENT REPAIRED IAW ERA 092627-14.
